Open Access
Translator Disclaimer
December 2005 Moment maps, symplectomorphism groups and compatible complex structures
Miguel Abreu Abreu, Gustavo Granja, Nitu Kitchloo
J. Symplectic Geom. 3(4): 655-670 (December 2005).

Abstract

In this paper, we apply Donaldson's general moment map framework for the action of a symplectomorphism group on the corresponding space of compatible (almost) complex structures to the case of rational ruled surfaces. This gives a new approach to understanding the topology of their symplectomorphism groups, based on a result of independent interest: the space of compatible integrable complex structures on any symplectic rational ruled surface is (weakly) contractible. We also explain how in general, under this condition, there is a direct relationship between the topology of a symplectomorphism group, the deformation theory of compatible complex structures and the groups of complex automorphisms of these complex structures.

Citation

Download Citation

Miguel Abreu Abreu. Gustavo Granja. Nitu Kitchloo. "Moment maps, symplectomorphism groups and compatible complex structures." J. Symplectic Geom. 3 (4) 655 - 670, December 2005.

Information

Published: December 2005
First available in Project Euclid: 1 August 2006

zbMATH: 1162.53062
MathSciNet: MR2235857

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.3 • No. 4 • December 2005
Back to Top